Some fixed point theorems in Menger PM-spaces

HuiJie Zhao, Ruidong Wang


In this paper, we establish a fixed point theorem by revisiting the notion of a new contractive mapping in Menger PM-spaces. A fixed point for generalized type contractive mappings in M-complete Menger PM-spaces under arbitrary t-norm.

Full Text: PDF

How to Cite this Article:

HuiJie Zhao, Ruidong Wang, Some fixed point theorems in Menger PM-spaces, Adv. Fixed Point Theory, 7 (2017), 331-341

Copyright © 2017 HuiJie Zhao, Ruidong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation